# SDR CALA2021071201074

- Difficulty date: July 11, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N78438
- Make and model: Boeing 737924ER
- Aircraft serial: 33533
- Aircraft time: 38,139 hours, 13,297 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 1 RIGHT OUTBOARD AFT FLAP INBOARD EDGE EXPOSED HONEYCOMB AREA 22 X 11" TRAILING EDGE ALSO DELAMINATED. REFERENCE LOGPAGE 6623875 FOR CORRECTIVE ACTION : INSTALLED RH OB AFT FLAP REF AMM 27-51-22. VERIFIED ADJUSTMENTS, ALL WITHIN LIMITS. REMOVED RIG PINS FROM BELLCRANKS AND CARRIAGES.
